Sh:770

Bib entry
@article{Sh:770,
 author = {Hellsten, Alex and Hyttinen, Tapani and Shelah, Saharon},
 title = {{Potential isomorphism and semi-proper trees}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {175},
 number = {2},
 year = {2002},
 pages = {127--142},
 issn = {0016-2736},
 doi = {10.4064/fm175-2-3},
 mrclass = {03E05 (03C55)},
 mrnumber = {1969631},
 mrreviewer = {Mirna D\v{z}amonja},
 doi = {10.4064/fm175-2-3},
 note = {\href{https://arxiv.org/abs/math/0112288}{arXiv: math/0112288}},
 arxiv_number = {math/0112288}
}